# SDR MASA2012062934945

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 21,629 hours, 17,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN.  INSPECTED AND LUBED LATCH MECHANISM, OPS CHECKED GOOD.
